Unimprovable Integral Estimate for Solutions of the Dirichlet Problem for Quasilinear Elliptic Equations of the Second Order in a Neighborhood of an Edge
Abstract
We obtain an exact estimate for the second derivatives of solutions (in the weight Sobolev norm) of the Dirichlet problem for quasilinear second-order elliptic equations of nondivergence type in a neighborhood of an edge of a domain.Downloads
Published
25.06.2001
Issue
Section
Short communications
How to Cite
Plesha, M. I. “Unimprovable Integral Estimate for Solutions of the Dirichlet Problem for Quasilinear Elliptic Equations of the Second Order in a Neighborhood of an Edge”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 6, June 2001, pp. 860-5, https://umj.imath.kiev.ua/index.php/umj/article/view/4307.